# SDR AALA202403013796

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 43,776 hours, 18,137 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND AFT INBOARD FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED AFT INBOARD FLASHLIGHT. PER AMM 25-64-00. FUNCATIONAL CHECK GOOD.
